×

Found 31 Documents (Results 1–31)

100
MathJax

On a method for studying the asymptotics of solutions of odd-order differential equations with oscillating coefficients. (English. Russian original) Zbl 1476.34048

Math. Notes 109, No. 6, 980-985 (2021); translation from Mat. Zametki 109, No. 6, 938-943 (2021).
MSC:  34A30 34D05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of solutions to a class of linear differential equations. (Russian. English summary) Zbl 1463.34219

Ufim. Mat. Zh. 9, No. 3, 78-88 (2017); translation in Ufa Math. J. 9, No. 3, 78-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI MNR

Resonance phenomenon for potentials of Wigner-von Neumann type. (English) Zbl 1312.34034

Kielanowski, Piotr (ed.) et al., Geometric methods in physics. XXXI workshop, Białowieża, Poland, June 24–30, 2012. Selected papers based on the presentations at the workshop. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0644-2/hbk; 978-3-0348-0645-9/ebook). Trends in Mathematics, 203-207 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A numerical algorithm for analyzing the asymptotic stability of solutions to linear systems with periodic coefficients. (Russian, English) Zbl 1224.65179

Sib. Zh. Ind. Mat. 10, No. 3, 58-70 (2007); translation in J. Appl. Ind. Math. 3, No. 2, 234-245 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Spectral method for the investigation of stability of some classes of nonautonomous differential equations. (English. Russian original) Zbl 1008.34039

Russ. Math. 44, No. 5, 49-59 (2000); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2000, No. 5, 51-61 (2000).
MSC:  34D05
PDF BibTeX XML Cite

On the Markus-Yamabe conjecture. (English) Zbl 0847.58045

Essen, Arno van den (ed.), Automorphisms of affine spaces. Proceedings of the international conference on invertible polynomial maps, held in Curaçao, Netherlands Antilles, July 4-8, 1994, under the auspices of the Caribbean Mathematical Foundation (CMF). Dordrecht: Kluwer Academic Publishers. 127-135 (1995).
Reviewer: R.Fessler (Basel)
MSC:  37C75 34D05 37A30
PDF BibTeX XML Cite

Difference equations and their applications. Transl. from the Russian by D. V. Malyshev, P. V. Malyshev and Y. M. Pestryakov. (English) Zbl 0806.39001

Mathematics and its Applications (Dordrecht). 250. Dordrecht: Kluwer Academic Publishers. xii, 358 p. (1993).
MSC:  39A10 39-02 39A11 37D45
PDF BibTeX XML Cite

Applied functional analysis. (English) Zbl 0461.46001

Ellis Horwood Series in Mathematics and its Applications. Chichester: Ellis Horwood Limited, Publishers. New York etc.: Halsted Press: a division of John Wiley & Sons. 386 p. £25.00 (1981).

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification